On the calculation of generalized binomial coefficients
Robb J. Muirhead
Journal of Multivariate Analysis, 1974, vol. 4, issue 3, 341-346
Abstract:
The generalized binomial coefficients (?[lambda]) are defined by , where the Ck(R) are the zonal polynomials of the m - m matrix R. In this paper some simple expressions are derived which allow straightforward calculation of a large number of these coefficients.
Keywords: Zonal; polynomials; generalized; binomial; coefficients (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90037-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:3:p:341-346
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().